MathSciNet Relay Station
MathSciNet bibliographic data
MR196136 (33 #4328) 32.44
Spallek, Karlheinz Differenzierbare und holomorphe Funktionen auf analytischen Mengen. (German) Math Ann. 161 1965 143–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement